# SDR DALA14001943121

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 35,101 hours, 18,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER STARTING BOTH ENGINES, EMERGENCY EXIT AND ISLE LIGHTS ILLUMINATED.  LIGHTS EXTINGUISHED WHEN POWER ADVANCED FOR TAKEOFF.  AT GEAR EXTENSION LIGHTS ON AGAIN FOR 10-15 SECONDS.  CIDS 2, NO RESPONSE.  ATTEMPTED CIRCUIT BREAKER RESET.  CIRCUIT BREAKER G2 "DIR ESS 2" WILL NOT RESET.  REPLACED CIRCUIT BREAKER IAW ESPM 20-46-10.  OPS CHECKED GOOD, EMERGENCY LIGHT CHECKED GOOD.
